Alert archive / Montana / High Wind Watches in 2012
High Wind Watch 15, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind watch at Mar 15, 2012, 2:53 PM MDT. It took effect at Mar 16, 2012, 9:00 AM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 15, 2012, 2:53 PM MDT (20:53 UTC)
- In effect from
- Mar 16, 2012, 9:00 AM MDT
- Expired
- Mar 16, 2012, 3:10 AM MDT
- In force
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
552 WWUS75 KTFX 152053 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 253 PM MDT THU MAR 15 2012 MTZ015-160900- /O.EXB.KTFX.HW.W.0018.120315T2100Z-120317T0000Z/ MADISON- INCLUDING THE FOLLOWING LOCATIONS...ENNIS...NORRIS HILL 253 PM MDT THU MAR 15 2012 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT FRIDAY FOR ROUTE 287 OVER NORRIS HILL AND THE ENNIS AREA IN MADISON COUNTY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING FOR ROUTE 287 OVER NORRIS HILL AND THE ENNIS AREA IN MADISON COUNTY...WHICH IS IN EFFECT UNTIL 6 PM MDT FRIDAY. * TIMING AND MAIN IMPACT: STRONG WINDS ARE EXPECTED OVER NORRIS HILL AND IN THE ENNIS AREA TONIGHT THROUGH FRIDAY AFTERNOON. * WINDS: SUSTAINED WEST WINDS OF 35 TO 50 MPH...WITH GUSTS NEAR 65 MPH ARE EXPECTED. * OTHER IMPACTS: POOR VISIBILITIES IN BLOWING DUST AND POWER OUTAGES WILL BE POSSIBLE. * LOCATIONS AFFECTED INCLUDE: ENNIS AND NORRIS HILL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ009-048-160900- /O.EXT.KTFX.HW.W.0018.000000T0000Z-120317T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 253 PM MDT THU MAR 15 2012 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 PM MDT FRIDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 6 PM MDT FRIDAY. * TIMING AND MAIN IMPACT: STRONG WESTERLY WINDS WILL CONTINUE OVER THE ROCKY MOUNTAIN FRONT THROUGH LATE FRIDAY AFTERNOON. * WINDS: SUSTAINED WEST WINDS OF 35 TO 50 MPH...WITH GUSTS NEAR 70 MPH. * OTHER IMPACTS: POOR VISIBILITIES IN BLOWING DUST AND POWER OUTAGES WILL BE POSSIBLE. TRAVEL THROUGH MOUNTAIN PASSES COULD BECOME DIFFICULT...DUE TO AREAS OF BLOWING SNOW. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING AND MARIAS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ010-011-013-044>047-160900- /O.NEW.KTFX.HW.A.0015.120316T1500Z-120317T0300Z/ EASTERN GLACIER-HILL-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA- BLAINE- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...HAVRE... BIG SANDY...FORT BENTON...SHELBY...CHESTER...CONRAD...CHINOOK 253 PM MDT THU MAR 15 2012 ...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. * TIMING AND MAIN IMPACT: STRONG WINDS ARE POSSIBLE OVER PORTIONS OF NORTH CENTRAL MONTANA FROM LATE FRIDAY MORNING THROUGH FRIDAY EVENING. * WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS NEAR 65 MPH ARE POSSIBLE. * OTHER IMPACTS: POOR VISIBILITIES IN BLOWING DUST AND POWER OUTAGES WILL BE POSSIBLE. * LOCATIONS AFFECTED INCLUDE: CHINOOK...CONRAD...CHESTER... SHELBY...CUT BANK...HAVRE...BIG SANDY AND FORT BENTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
2 follow-up statements
198 WWUS75 KTFX 160309 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 909 PM MDT THU MAR 15 2012 MTZ009-048-161215- /O.CON.KTFX.HW.W.0018.000000T0000Z-120317T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 909 PM MDT THU MAR 15 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT FRIDAY. * TIMING AND MAIN IMPACT: STRONG WESTERLY WINDS WILL CONTINUE OVER THE ROCKY MOUNTAIN FRONT THROUGH LATE FRIDAY AFTERNOON. * WINDS: SUSTAINED WEST WINDS OF 35 TO 50 MPH...WITH GUSTS NEAR 70 MPH. * OTHER IMPACTS: POOR VISIBILITIES IN BLOWING DUST AND POWER OUTAGES WILL BE POSSIBLE. TRAVEL THROUGH MOUNTAIN PASSES COULD BECOME DIFFICULT...DUE TO AREAS OF BLOWING SNOW. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ015-161215- /O.CON.KTFX.HW.W.0018.000000T0000Z-120317T0000Z/ MADISON- INCLUDING THE FOLLOWING LOCATIONS...ENNIS...NORRIS HILL 909 PM MDT THU MAR 15 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT FRIDAY FOR ROUTE 287 OVER NORRIS HILL IN MADISON COUNTY... A HIGH WIND WARNING FOR ROUTE 287 OVER NORRIS HILL IN MADISON COUNTY REMAINS IN EFFECT UNTIL 6 PM MDT FRIDAY. * TIMING AND MAIN IMPACT: STRONG WINDS ARE EXPECTED OVER NORRIS HILL AND IN THE ENNIS AREA TONIGHT THROUGH FRIDAY AFTERNOON. * WINDS: SUSTAINED WEST WINDS OF 35 TO 50 MPH...WITH GUSTS NEAR 65 MPH ARE EXPECTED. * OTHER IMPACTS: POOR VISIBILITIES IN BLOWING DUST AND POWER OUTAGES WILL BE POSSIBLE. * LOCATIONS AFFECTED INCLUDE: ENNIS...NORRIS HILL PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ010-011-013-044>047-161215- /O.CON.KTFX.HW.A.0015.120316T1500Z-120317T0300Z/ EASTERN GLACIER-HILL-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA- BLAINE- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...HAVRE... BIG SANDY...FORT BENTON...SHELBY...CHESTER...CONRAD...CHINOOK 909 PM MDT THU MAR 15 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 9 AM MDT FRIDAY THROUGH FRIDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM 9 AM MDT FRIDAY THROUGH FRIDAY EVENING. * TIMING AND MAIN IMPACT: STRONG WINDS ARE POSSIBLE OVER PORTIONS OF NORTH CENTRAL MONTANA FROM LATE FRIDAY MORNING THROUGH FRIDAY EVENING. * WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS NEAR 65 MPH ARE POSSIBLE. * OTHER IMPACTS: POOR VISIBILITIES IN BLOWING DUST AND POWER OUTAGES WILL BE POSSIBLE. * LOCATIONS AFFECTED INCLUDE: CHINOOK...CONRAD...CHESTER... SHELBY...CUT BANK...HAVRE...BIG SANDY...FORT BENTON PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
496 WWUS75 KTFX 160910 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 310 AM MDT FRI MAR 16 2012 MTZ010-011-013-044>047-161015- /O.CAN.KTFX.HW.A.0015.120316T1500Z-120317T0300Z/ EASTERN GLACIER-HILL-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA- BLAINE- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...HAVRE... BIG SANDY...FORT BENTON...SHELBY...CHESTER...CONRAD...CHINOOK 310 AM MDT FRI MAR 16 2012 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WATCH. WINDS WILL INCREASE ACROSS THE NORTH CENTRAL MONTANA PLAINS AS A COLD FRONT SWEEPS THROUGH THE REGION TODAY. HOWEVER...IT DOES NOT APPEAR THAT WINDS WILL BE STRONG ENOUGH TO REACH HIGH WIND CRITERIA. AS A RESULT...THE HIGH WIND WATCH HAS BEEN CANCELLED. $$ MTZ009-048-162300- /O.CON.KTFX.HW.W.0018.000000T0000Z-120317T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 310 AM MDT FRI MAR 16 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * TIMING AND MAIN IMPACT: STRONG WESTERLY WINDS WILL CONTINUE OVER THE ROCKY MOUNTAIN FRONT THROUGH LATE THIS AFTERNOON. * WINDS: SUSTAINED WEST WINDS OF 35 TO 50 MPH...WITH GUSTS NEAR 70 MPH. * OTHER IMPACTS: POOR VISIBILITIES IN BLOWING DUST AND POWER OUTAGES WILL BE POSSIBLE. TRAVEL THROUGH MOUNTAIN PASSES COULD BECOME DIFFICULT...DUE TO AREAS OF BLOWING SNOW. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ015-162300- /O.CON.KTFX.HW.W.0018.000000T0000Z-120317T0000Z/ MADISON- INCLUDING THE FOLLOWING LOCATIONS...ENNIS...NORRIS HILL 310 AM MDT FRI MAR 16 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR ROUTE 287 OVER NORRIS HILL IN MADISON COUNTY... A HIGH WIND WARNING FOR ROUTE 287 OVER NORRIS HILL IN MADISON COUNTY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * TIMING AND MAIN IMPACT: STRONG WINDS ARE EXPECTED OVER NORRIS HILL AND IN THE ENNIS AREA THROUGH THIS AFTERNOON. * WINDS: SUSTAINED WEST WINDS OF 35 TO 50 MPH...WITH GUSTS NEAR 65 MPH ARE EXPECTED. * OTHER IMPACTS: POOR VISIBILITIES IN BLOWING DUST AND POWER OUTAGES WILL BE POSSIBLE. * LOCATIONS AFFECTED INCLUDE: ENNIS...NORRIS HILL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Mar 15, 11:40 AM MDT, 3 hours 13 minutes earlier.
Area forecast discussion, Mar 15, 11:40 AM MDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1140 AM MDT THU MAR 15 2012 UPDATED AVIATION SECTION .DISCUSSION... CURRENT FORECAST LOOKS ON TRACK. INCREASING HIGH CLOUDS CONTINUE TO MOVE INTO THE REGION...BUT AFTERNOON TEMPERATURES SHOULD WARM TOWARDS FORECASTED HIGHS BECAUSE OF THE MID LEVEL MIXING OF THE WINDS THIS AFTERNOON. CURRENT HIGH WIND WARNING LOOKS OK. THE STRONG WINDS EARLIER THIS MORNING OVER THE NORTHERN ROCKY MOUNTAIN FRONT HAVE SUBSIDED JUST A TAD...BUT THEY SHOULD PICK UP THIS AFTERNOON AND SPREAD SOUTHWARD INTO THE SOUTHERN ROCKY MOUNTAIN FRONT. FIRE WEATHER WATCH FOR FRIDAY WILL CONTINUE. ANY PRECIP TODAY SHOULD BE CONFINED MAINLY TO THE MOUNTAINS OF THE ROCKY MOUNTAIN FRONT AND NEAR WEST YELLOWSTONE. BRUSDA && .AVIATION... UPDATED 1740Z. INCREASING SOUTHWEST FLOW ALOFT WILL CONTINUE TO BRING MID AND HIGH CLOUDS ACROSS THE AREA. PRECIPITATION WILL BE CONFINED TO THE WESTERN AND SOUTHWEST MOUNTAINS. SURFACE WINDS WILL BE GUSTY OVER THE PLAINS WITH THE STRONGEST WINDS ALONG THE ROCKY MOUNTAIN FRONT. GUSTY WINDS WILL CONTINUE BEYOND 00Z. VFR CONDITIONS PREVAIL WITH MVFR CONDITIONS DUE TO LOW CEILINGS AND PRECIPITATION IN THE MOUNTAINS. && .PREV DISCUSSION...ISSUED 358 AM MDT THU MAR 15 2012 TODAY THROUGH SATURDAY...A RELATIVELY ACTIVE WEATHER PATTERN IS EXPECTED TO CONTINUE THROUGH THE SHORT TERM PERIOD. FOR TODAY A FAST WESTERLY FLOW ALOFT COMBINED WITH AN APPROACHING SHORTWAVE WILL CAUSE PRESSURE FALLS IN ALBERTA FOR A STRENGTHENING SURFACE LOW PRESSURE TROUGH. THE TIGHTENING PRESSURE GRADIENT WILL KEEP BREEZY CONDITIONS OVER THE PLAINS WITH WINDY TO VERY WINDY CONDITIONS EXPECTED FOR THE ROCKY MOUNTAIN FRONT. ABUNDANT PACIFIC MOISTURE IN THE FLOW ALOFT WILL CAUSE OROGRAPHIC PRECIPITATION OVER THE WESTERN MOUNTAINS BUT SNOWFALL ACCUMULATIONS ARE NOT EXPECTED TO BE SIGNIFICANT. VERY WARM TEMPERATURES ARE EXPECTED TODAY WITH MANY LOCATIONS POSSIBLE REACHING RECORD HIGHS. THE UPPER LEVEL SHORTWAVE AND AN ASSOCIATED SURFACE FRONT SWEEP ACROSS THE STATE ON FRIDAY. MODELS ARE IN GOOD AGREEMENT THAT SURFACE WINDS WILL INCREASE ACROSS ALL OF NORTH CENTRAL MONTANA AS THIS SYSTEM MOVES THROUGH. ALTHOUGH TEMPERATURES ARE EXPECTED TO BE COOLER THAN TODAY...RELATIVE HUMIDITY VALUES ARE STILL EXPECTED TO DROP TO NEAR 20 PERCENT AND THERE COULD BA AN ISOLATED THUNDERSTORM OR TWO DURING FRONTAL PASSAGE. HAVE THEREFORE DECIDED TO ISSUE A FIRE WEATHER WATCH FOR NORTH CENTRAL MONTANA ON FRIDAY. COOLER TEMPERATURES AND SOMEWHAT UNSETTLED CONDITIONS PERSIST ON SATURDAY AS AN UPPER TROUGH DIGS SOUTH ALONG THE WEST COAST. MPJ SATURDAY NIGHT THROUGH THURSDAY...MODEL SOLUTIONS REMAIN IN CLOSE AGREEMENT THROUGH THE MEDIUM RANGE PERIOD A SHORTWAVE RIDGE IMPACTS THE AREA LATE SATURDAY WITH UNSTABLE SOUTHWESTERLY FLOW WITH THE WEAK DIFFLUENCE ALOFT. MODELS CONTINUE TO MOVE THE NEXT LARGE SYSTEM ON SHORE OVER THE CALIFORNIA COAST THIS WEEKEND. MODEL SOLUTIONS HAVE BEEN MORE CONSERVATIVE WITH THE ENERGY TRANSPORT INTO MONTANA IN THIS ITERATION. THE DIVERGE OF THE MODEL SOLUTIONS BEGINS ON MONDAY...HOWEVER BOTH MODELS CONTINUE TO KEEP THE AREA IN UNSTABLE FLOW WITH LAMINAR FLOW OVER THE ROCKY MOUNTAIN FRONT BEHIND THE PASSING TROUGH. THIS FLOW WILL ALLOW FOR MORE DAMAGING WIND EVENTS INTO THE MIDDLE OF NEXT WEEK...AND IF THERE IS SOME DIFFLUENCE ALOFT AS SUGGESTED BY THE ECMWF...SOME VERTICAL ENHANCEMENT IS POSSIBLE LEADING TO MORE CONVECTIVE POTENTIAL FROM THE MOISTURE TRANSPORTED INTO THE REGION WITH THESE SOLUTIONS. HAVE KEPT POPS ABOVE SEASONAL AVERAGE TO ACCOUNT FOR THIS ALTHOUGH LOCATIONS OF DIFFLUENCE ALONG WITH THE JET EXIT REGIONS IS STILL VERY MUCH UP IN THE AREA...THE POTENTIAL FOR A SHOWERY WINDY WEEK IS POSSIBLE IN THE LONG TERM FORECAST. SUK && .FIRE WEATHER... BORDERLINE CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ON FRIDAY. WINDS ARE EXPECTED TO INCREASE AS A SURFACE COLD FRONT MOVES THROUGH THE REGION. RELATIVE HUMIDITY VALUES COULD DROP AS LOW AS 20 PERCENT. THERE WILL ALSO BE A SLIGHT RISK OF THUNDERSTORMS DURING FRONTAL PASSAGE. MPJ && .PRELIMINARY POINT TEMPS/POPS... GTF 65 41 58 29 / 0 10 30 10 CTB 60 36 52 25 / 10 20 20 10 HLN 62 39 59 30 / 0 20 50 20 BZN 61 38 61 30 / 0 10 50 50 WEY 43 28 43 22 / 60 60 70 90 DLN 57 39 54 31 / 10 40 50 40 HVR 70 39 63 25 / 0 0 20 10 LWT 62 41 58 30 / 0 10 30 20 && .TFX WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING BLAINE...CASCADE...CENTRAL AND SOUTHERN LEWIS AND CLARK... CHOUTEAU...EASTERN GLACIER...EASTERN PONDERA...EASTERN TETON... FERGUS...HILL...JUDITH BASIN...LIBERTY...MEAGHER...NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT...TOOLE. HIGH WIND WARNING UNTIL MIDNIGHT MDT TONIGHT NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT. && WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Mar 15, 2:39 PM MDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GREAT FALLS MT 239 PM MDT THU MAR 15 2012 MTZ009-048-161200- NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- 239 PM MDT THU MAR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT A HIGH WIND WARNING IS IN EFFECT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A HIGH WIND WARNING IS IN EFFECT THROUGH FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... ANY SPOTTER REPORTS OF HIGH WINDS WOULD GREATLY BE APPRECIATED. MTZ010>013-044>047-049>051-054-161200- EASTERN GLACIER-HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-MEAGHER- 239 PM MDT THU MAR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A HIGH WIND WATCH AND A FIRE WEATHER WATCH ARE IN EFFECT FOR PORTIONS OF NORTH CENTRAL MONTANA FROM LATE FRIDAY MORNING THROUGH FRIDAY EVENING. .SPOTTER INFORMATION STATEMENT... ANY SPOTTER REPORTS OF HIGH WINDS OR NEW FIRE STARTS WOULD GREATLY BE APPRECIATED. MTZ015-161200- MADISON- 239 PM MDT THU MAR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT A HIGH WIND WARNING IS IN EFFECT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A HIGH WIND WARNING IS IN EFFECT THROUGH FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ008-014-052-053-055-161200- BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-JEFFERSON- BROADWATER-GALLATIN- 239 PM MDT THU MAR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Mar 15, 2:49 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
249 PM MDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM NON-TSTM WND GST 13 W BYNUM 47.98N 112.59W
03/15/2012 M59 MPH TETON MT MESONET
58 MPH WIND GUST REPORTED AT DELLWO MCSCN OBSERVATION
SITE AT 2 PM MDT. 59 MPH PEAK SHORT TERM GUST REPORTED
AT 230 PM MDT.
&&
COULSTONThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 3:23 AM MDT | Fire Weather Watch | TFX | Blaine, Cascade, Chouteau, Fergus, Glacier, Hill and 8 more | 24 hr |
Nearby
High Wind Watches in Montana, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.